Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why I am bleeding with clots for last 3 weeks after having emergency pill ?

hey doctor , i took oralcon F as a emergency pill with a dosage of 4 and then 2 in 12hours. after a week i started bleeding and that has continued and clots are also coming out, this has gone on for three weeks now. any advise please help
Asked On : Fri, 12 Aug 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello ssichone
i understand you took oralcon f for emergency contarception. it is prescribed to be used once daily as a regular contraception, used to treat irregular periods, in certain cases of endometriosis etc
however it is cannot be used if you are already pregnant. it looks to me that you have taken an over dose of the same.
i would advise you to immediately consult a gynaecologist and get a through examination of yourself for the same and to rule out pregnancy because some time if the products of conception are left behind it leads to prolonged bleeding.
i hope i have answered your question
wish you a speedy recovery
take care
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor